# SDR AWXA200401358

- Difficulty date: December 6, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 61,181 hours, 37,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EEL - DURING A-01 CHECK FUNCTIONAL TEST OF EMERGENCY LIGHT SYSTEM, FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 18 LT WAS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 18 LT, OPERATIONAL CHECK WAS GOOD.
